# SDR MWEA070089

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N914ME
- Make and model: Boeing 717-200
- Aircraft serial: 55177
- Aircraft time: 10,169 hours, 5,614 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150922
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER UPPER DOOR, ZEE CHANNEL AT STATION 26 IS CRACKED AT THE IB END.  FABRICATED AND INSTALLED ZEE FRAME.
